# SDR C8GA2011000017

- Difficulty date: August 18, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N605DL
- Make and model: Boeing 757232
- Aircraft serial: 22812
- Aircraft time: 80,466 hours, 41,420 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Static Port
- Condition: Obstructed
- Location: Airspeed
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL THE CREW NOTED A NEGATIVE AIRSPEED INDICATION. THE TAKEOFF WAS ABORTED AND THE ACFT RETURNED TO BLOCKS WITHOUT INCIDENT.  POST FLIGHT INSPECTION WAS PERFORMED NOTING DEBRIS IN THE F/O'S STATIC PORT.  REMOVED DEBRIS AND PERFORMED PITOT STATIC OPS CHECK GOOD.  NO OTHER DEFECTS WERE NOTED.  ACFT WAS RETURNED TO SERVICE.
